Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v66.i3.80
pages 273-281

Modeling of Interaction of the n-D Spheres within Interval Spaces

I. V. Grebennik
Kharkiv National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166, Ukraine
L. G. Yevseyeva
Kharkiv National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166, Ukraine
T. E. Romanova
Kharkiv National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166, Ukraine

SINOPSIS

Problems of layout of objects in complex technical systems taking account errors of placement parameters and metric characteristics of the objects are considered. Mathematical model of an interval solid sphere in the interval n-dimensional space with Euclidean metric is constructed. A concept of interval E-neighborhood is defined. Suggestion on a convexity of the interval solid sphere is proved. Interval Φ-functions and normalized Φ-functions for interval objects whose frontier is sphere. Possibilities of using of results suggested are discussed.


Articles with similar content:

Structure Functions of Electromagnetic Field Coupling in a Cavity Filled by Resonance-Size Magnetodielectric Spheres
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
A. I. Kozar
On Solvability of Maximization Problems in Conjugate Spaces
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Vladimir V. Semenov
PROPERTIES OF SOME MATRIX OPERATORS APPEARING IN THE THEORY OF PLANAR WAVEGUIDE JUNCTIONS
Telecommunications and Radio Engineering, Vol.72, 2013, issue 6
V. P. Chumachenko
Layering O+(E3) as Configuration Space while Modeling Rigid Body
Journal of Automation and Information Sciences, Vol.50, 2018, issue 5
Victor S. Lyashko , Andrey Yu. Chernyavskiy , Stanislav S. Zub , Sergey I. Lyashko, Nataliya I. Lyashko
Formalized Statement of the Problem of Selection of a Rational Variant for Construction of a Specialized Distributed Database in a Fuzzy Multicriterion Environment
Telecommunications and Radio Engineering, Vol.65, 2006, issue 1-5
A. A. Burushkin, V. G. Gerasimenko, S. V. Zhilinskii, S. A. Golovin